×

Found 25 Documents (Results 1–25)

100
MathJax

On \(\omega \)-identities over finite aperiodic semigroups with commuting idempotents. (English) Zbl 07450050

Romeo, P. G. (ed.) et al., Semigroups, categories, and partial algebras. ICSAA 2019. Proceedings of the conference, Kochi, India, December 9–12, 2019. Singapore: Springer. Springer Proc. Math. Stat. 345, 169-178 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software